E-cig making heartburn ? dizziness ? why?

Discussion in 'New Members Forum' started by Edy, Jun 15, 2011.

Thread Status:
Not open for further replies.
  1. Edy

    Edy Full Member

    I sold a new Riva SE kit with Liberty flights liquids PV 8 mg nicotine , after 2 weeks vaping i called him 1 hour ago to ask him how's going on , he told me that he sold the Riva kit and went back to analogs because he was getting sudden dizzy and lots of heartburn , what's going on ? i told him everything how he must use the e-cig and i told him from the start to vape slowly and not fast vapes at the start and i also i told him to drink water and all other important steps , he says he made everything i told him and that didnot prevent the heartburn and dizziness , i kinda feel bad that he suffered because of me :( , that was the last time i recommend the e-cig to my friends , i am still vaping because i smoke non nicotine liquid and i dont vape too much , only with coffee 2 or 3 times per day thats all, i had no problems like he did , any advice ??
     
  2. Dalton63841

    Dalton63841 Moved On

    Could be a PG allergy...Symptoms on that tend to vary a bit. Perhaps try something VG, as it tends to have a silkier vapor and doesn't tend to cause allergic reactions.
     
  3. NicLiq

    NicLiq Ultra Member Verified Member ECF Veteran

    It was not smoking cigarettes that gave him heartburn and dizziness. Some people react very badly to quitting, it's like their bodies scream to start smoking again. All you could do is reassure him that he would keep getting better the longer he didn't smoke. You didn't cause this, so don't be upset.

    8 mg liquid is very mild, he shouldn't have noticed symptoms of too much nicotine.
     
  4. Dalton63841

    Dalton63841 Moved On

    Haha Yea I would have to say you are right! I remember feeling pretty crappy the first week I stopped analogs entirely...Heartburn, dizzy, neausous, my throat was as dry as the Gobi desert... After the first week though, everything was great.

    P.S. If his body is reacting like that, he should probably use a stronger nic liquid. His body wants the nicotine, and it's not getting enough.
     
  5. UntamedRose

    UntamedRose PV Master Verified Member ECF Veteran

    Supporting member
    Heart burn and dizzy are possible side effects from Quitting smoking. Especially if he had heartburn while smoking, it's likely to flair up when trying to quit. Dizzy is from the increase in blood supply to the brain And/or Nic withdraw.



    I think he needs to give it another shot, with a higher mg nic level.
     
  6. jj2

    jj2 ECF Guru Verified Member ECF Veteran

    Supporting member
    Sorry about your friend. Sometimes the transitions is not easy.
    And I won't deny that some people can't vape, just like there are people out there who can't eat peanuts.

    I do think that he didn't try enough e-cig options before throwing in the towel.
    Totally not your fault though.
     
  7. Del Boy

    Del Boy Super Member ECF Veteran

    Hey Edy - i wouldn't feel bad if i were you. A bit of heartburn and dizziness wouldn't stop me from getting off of analogs. Sounds like maybe he "wanted" to continue smoking really.
    I do get heartburn occassionally but i know that is from vaping my carts dry. Took me a while to realise that was the reason for my heartburn. Funny, i'd stopped eating bread cos i thought it was that..lol
     
  8. classwife

    classwife Ask The Vets Manager
    Asst Classifieds Mgr
    Admin Verified Member ECF Veteran

    Supporting member
  9. NicLiq

    NicLiq Ultra Member Verified Member ECF Veteran

    Carbon monoxide withdrawal can be scary, but if people know that's what it is, they could rationalize with themselves how absolutely stupid it would be to go back to it. I wish people would get over the whole nicotine thing because its so minor compared to the other issues.
     
  10. Edy

    Edy Full Member

    i will pass this info for him , but he already sold the starter kit , so , his back to analogs from today :( , i really think i would leave him to decide alone what to do in the end...
     
  11. Mudder

    Mudder Senior Member ECF Veteran

    That's so sad Edy. I don't think your friend gave it enough time. Quitting has it's draw backs, but the end results are worth it, if you can hang in there. His symptoms were par for the coarse, and sadly now, he won't know much better he would have felt had he given it a bit more time.
     
  12. dormouse

    dormouse ECF Guru ECF Veteran

    1. Occasionally someone is allergic to PG. (Propylene Glycol)

    2. It is possible to overdo nicotine even at low levels if one vapes non-stop or smokes and vapes
    (headache, dizziness, racing or irregular heartbeat, etc)

    3. 8mg is very very low. It is possible he was suffering withdrawal from nicotine (and the 4000 other chemicals in cigarettes). That happened to me once in the hospital before someone offered me nicotine patches. I got very anxious and panic-y and felt like I couldn't breathe well. Smart nurse recognized it as nicotine withdrawl and asked if I smoked then gave me a nicotine patch.

    4. Also - Riva may come with LR attys - perhaps he would prefer standard resistance

    5. And did you tell him about the awful primer on new atomizers and how to get it off by blowing out, priming w/ juice, waiting, vaping without inhaling, blow out, repeat? That stuff is awful - like breathing burning oil.

    6. Occasionally someone just has a panic attack related to potential failure
     
  13. Mudder

    Mudder Senior Member ECF Veteran

    Heartburn can be caused by the pg, a flavoring, or vaping too much at one time. If you had a heartburn problem prior to starting to vape, almost anything could set it off, or add to the existing problem. It does pass along with all the other symptoms of quitting analogs.
     
Thread Status:
Not open for further replies.

Share This Page